MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's left shoulder was revised approximately 4 years post initial operation.The patient had an infection.The surgeon revised all components except the stem.Patient was last known to be in stable condition following the event.There was no breakage of the device.The devices were not available for evaluation due to the devices being disposed.No images or radiographs were provided.
 
Additional Manufacturer Narrative
D10: 320-10-00 - equinoxe reverse tray adapter plate tray +0; 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm; 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm; 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm; 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm; 320-01-42 - equinoxe reverse 42mm glenosphere; 320-15-05 - eq rev locking screw; 320-20-00 - eq reverse torque defining screw kit; 320-42-03 - equinoxe reverse 42mm humeral liner +2.5.300-01-13 - equinoxe, humeral stem primary, press fit 13mm.The reason for the reported revision due to suspected infection cannot be conclusively determined; however, it may be related to an underlying patient condition.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d3, d4, g4, h4 - please disregard all device information.D10 concomitants: 300-01-13 - equinoxe, hum stem primary, press fit 13mm: (b)(6).320-10-00 - equinoxe rev tray adapter plate tray +0: (b)(6).320-15-01 - eq rev glenoid plate: (b)(6).320-20-22 - eq rev comp screw lck cap kit, 4.5 x 22mm: (b)(6).320-20-26 - eq rev comp screw lck cap kit, 4.5 x 26mm; (b)(6).320-20-26 - eq rev comp screw lck cap kit, 4.5 x 26mm: (b)(6).320-20-30 - eq rev comp screw lck cap kit, 4.5 x 30mm: (b)(6).320-01-42 - equinoxe reverse 42mm glenosphere: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).320-42-03 - equinoxe reverse 42mm humeral liner +2.5: (b)(6).H6: component code.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21857973
Report Number1038671-2025-01845
Device Sequence Number11933319
Product Code KWT
UDI-Device Identifier10885862086488
UDI-Public10885862086488
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexMale